MathSciNet Relay Station
MathSciNet bibliographic data
MR1162575 (93k:60017) 60B12 (60F10)
Ledoux, Michel Sur les déviations modérées des sommes de variables aléatoires vectorielles indépendantes de même loi. (French) [On moderate deviations of sums of i.i.d. vector random variables] Ann. Inst. H. Poincaré Probab. Statist. 28 (1992), no. 2, 267–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement